# SDR AALA202310188862

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 94,706 hours, 11,846 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW BUNK ROOM DOOR DIFFICULT TO OPEN IN FLIGHT. IT WAS NORMAL ON THE GROUND. CLEANED FORWARD BUNK ROOM DOOR JAM AND ADJUSTED HINGE.
